University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Statistical limit laws for equivariant observations

Melbourne, Ian and Nicol, Matthew (2003) Statistical limit laws for equivariant observations Stochastics & Dynamics, 4. pp. 1-13.

[img]
Preview
PDF
fulltext.pdf

Download (225Kb)

Abstract

We show that statistical limit laws for ergodic stationary sequences of G-equivariant observations φ on a probability space Ω × G are inherited by sequences of observations φ(·,g0) on the probability space Ω for each fixed g0. The statistical limit laws we consider are the central limit theorem, weak invariance principle and the law of the iterated logarithm.

Item Type: Article
Additional Information: Melbourne, I., & Nicol, M. (2004). Statistical limit laws for equivariant observations. Stochastics & Dynamics, 4, 1-13. © 2004 World Scientific. This is a pre-press version of the paper. To access the published version, click here
Uncontrolled Keywords: Statistical limit laws, equivariant observations, compact group extensions
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Mr Adam Field
Date Deposited: 27 May 2010 14:41
Last Modified: 23 Sep 2013 18:33
URI: http://epubs.surrey.ac.uk/id/eprint/1453

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800